# SDR GTIA2016090801591

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 37,663 hours, 17,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E53476410202
- Condition: Damaged
- Location: Frame 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A SCRATCH AT FRAME 57 STRINGERS 41-42R ON SKIN PANEL.  REPAIRED IAW EO 5341-1632.
